Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 243, NWS Atlanta, GA

July 8, 2022Emanuel County, Treutlen County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 8, 2022, 4:01 PM EDT for Emanuel County, Treutlen County, Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2022, 4:01 PM EDT (20:01 UTC)
Expired
Jul 8, 2022, 4:30 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Emanuel County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 104 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 4:07 PM EDTTSTM WND DMG4 W Twin City, GATREE DOWN ON FANNIE BREWER RD NEAR 1662 AND 1883 SEGMENT OF THE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2022-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2022-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1127 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

168 
WUUS52 KFFC 082001
SVRFFC
GAC107-283-082030-
/O.NEW.KFFC.SV.W.0243.220708T2001Z-220708T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
401 PM EDT Fri Jul 8 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Emanuel County in east central Georgia...
  Northeastern Treutlen County in east central Georgia...

* Until 430 PM EDT.

* At 401 PM EDT, severe thunderstorms were located along a line
  extending from Norristown to Covena to near Swainsboro, moving east
  at 5 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Swainsboro, Twin City, Stillmore, Oak Park, Nunez, Covena, Lexsy,
  Norristown, George L Smith State Park and Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3254 8211 3252 8215 3248 8218 3243 8219
      3241 8221 3235 8249 3252 8254 3255 8243
      3262 8235 3261 8207
TIME...MOT...LOC 2001Z 287DEG 6KT 3250 8252 3251 8242 3256 8235 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:57 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jul 8, 2:57 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
257 PM EDT Fri Jul 8 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Saturday Night/...

As close to a pattern change as we're likely to get is on tap as we
enter the weekend. A mid-level ridge has presided over the pattern
in the southeast for the better part of the last month, but its
center has begun to (and will continue to) retrograde back across
the Desert southwest. The eastern edge of the ridge has been the
dominant flow branch over the past day or so, placing the southeast
under deep but weak northwesterly flow. Any weak disturbance
traversing our ridge setup will locally enhance convective
development, and it is possible that we see some organization of
storms into clusters, aided by both their own cold pools and any
remnant outflow boundaries from the past several days of convective
activity. Owing to the position of the Bermuda High along the
Carolina coast, our steady plume of Gulf moisture has held PWATs
steady in the 2-2.25" range. Analyzed SBCAPE was already approaching
3000 J/kg on the 12Z sounding this morning, and yesterday's 00Z
sounding revealed upwards of 4000 J/kg MUCAPE after convective
temperatures were reached. All this to say, conditions are (still)
more than sufficient to support explosive initial upward pulses, and
water-loaded downdrafts will increase the risk for damaging wind
gusts as cores collapse. A Marginal Risk is in place across the
entire CWA for the continued threat for localized damaging gusts.

Moving into Saturday, the center of the 500 mb high is across the
Four Corners region, leaving the southeast in an area of weak flow
aloft. This paves the way for a shortwave trough rounding the edge
of the ridge to push across southward across the OH River Valley
with an attendant frontal boundary in tow. Before FROPA, patchy
diurnally-driven convection is possible until the mid-afternoon.
Certainly not the healthiest front, but before the moisture gradient
atrophies completely, it should bring the most widespread rain
chances we've seen in a few weeks for much of north and portions of
north central Georgia Saturday evening. Currently, CAMS are
depicting a weaker initial line, likely associated with the
prefrontal trough, pushing through to central GA around 18Z
Saturday, and proper frontal convection moving through closer to 00Z
Sunday. The southeastward extent of the front before stalling out
will determine how much of the state feels relief from the utterly
oppressive dewpoints that have plagued us the past week.

A Heat Advisory is in effect through 7 PM today for lingering heat
index values above 105F. It's likely that locales south of I-20
experienced several hours of Heat Advisory criteria before
convective initiation and an abundance of rain-cooled air associated
with collapsing storms. Any clearing following storm dissipation
will result in even more oppressive dewpoints despite potentially
cooler temperatures.

96

.LONG TERM /Sunday through Friday/...

We start off the long term forecast with a weak frontal boundary
pushing through the forecast area towards south GA Saturday night
into Sunday. Scattered to numerous showers and thunderstorms will
likely be ongoing overnight, especially in the vicinity of the front
as it sags south. PoPs during the day on Sunday will largely be
dependent on how far south this front travels. Most of the activity
is expected to remain confined to southern GA where the front
stalls. As previously mentioned, the front will push through much of
the area, resulting in a slight wind shift, before stalling and
waffling around across southern GA for a few days.

Still the biggest forecast question for the long term is how much
and to what extend slightly cooler, drier air filters in behind the
front. Overall, not expecting a drastic change as it is summertime
and moisture will still hang around given northeasterly winds
bringing in some moisture from the Atlantic. Though in looking at
1000-500mb RH, there still remains some inconsistencies as far as
timing in the arrival of lower moisture across north GA. Some
guidance is a little bit more aggressive with bringing this through
much of the region while other guidance is a little more
conservative. Given weak synoptic flow and other smaller-scale
influences, will not deviate too much from what was previously
forecast.

While high moisture content will still hang around despite the
passing front, conditions wont be quite as unbearable early next
week. High temperatures will be in the 80s with dewpoints in the
upper 60s to low 70 on Monday. This will be the trend for a good
part of the extended forecast, though a gradual uptick in moisture
will be likely as we progress through the period. Diurnal convection
will be possible each day primarily during the afternoon with chances
tapering off at night. The stationary boundary draped across the
south may aid in further development and higher convective chances
next week. We may get another reinforcing boundary pushing through
around mid-week aiding in further rain chances for the area. Though
it's still too soon for specifics...stay tuned.

07

&&

.AVIATION...
18Z Update...
VFR conditions generally expected to persist through the TAF
period. Isolated to scattered SHRA/TSRA likely through late
tonight, with a TEMPO in effect from 18-22Z to capture best
window for VRB gusts, frequent lightning, and reduced vsbys at
ATL. More organized SHRA/TSRA likely tomorrow with frontal passage.
FEW to SCT Cu field will continue through the afternoon. Winds
will stay from the W side at less than 10 kts. Patchy MVFR cigs
possible overnight at southern TAF sites. Fog also possible, but
heavily dependent on where heaviest rain falls/sky coverage.

//ATL Confidence...18Z Update...
Low to medium confidence on morning MVFR cigs/vsbys.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  93  72  85 /  30  80  70  70
Atlanta         76  91  73  85 /  30  80  70  60
Blairsville     69  84  67  80 /  50  90  70  60
Cartersville    74  91  70  86 /  40  90  70  50
Columbus        76  91  74  89 /  30  70  70  80
Gainesville     75  90  71  83 /  30  80  70  60
Macon           75  92  73  90 /  30  70  70  80
Rome            76  91  72  90 /  30  90  70  50
Peachtree City  74  91  70  86 /  30  80  70  70
Vidalia         75  90  75  88 /  30  60  60  90

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...
Floyd...Forsyth...Glascock...Gordon...Greene...Gwinnett...Hall...
Hancock...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Macon...Madison...Marion...Meriwether...Monroe...
Montgomery...Morgan...Murray...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walker...Walton...
Warren...Washington...Webster...Wheeler...Whitfield...Wilcox...
Wilkes...Wilkinson.

&&

SHORT TERM...96
LONG TERM....07
AVIATION...96
Hazardous weather outlook, Jul 8, 10:45 AM EDT, 5 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1045 AM EDT Fri Jul 8 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091445-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1045 AM EDT Fri Jul 8 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory is in effect for all but the mountainous areas of
north Georgia. Widespread heat index values in the triple digits
are expected with several areas reaching values between 105 and
109. Please use caution when exercising or working outdoors and
take frequent breaks.

Scattered to numerous showers and thunderstorms will be possible
again today into tonight. Some storms could be strong to severe
with the damaging wind gusts, frequent lightning, and brief period
of heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Heat Index values up to 105 will be possible again on Saturday
before less extreme conditions settle in next week.

Scattered thunderstorms will be possible each afternoon and
evening. Some storms could become strong to severe with damaging
winds, locally heavy rainfall, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 8, 3:15 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
315 PM EDT Fri Jul 8 2022

GAZ080-093-081945-
Macon GA-Taylor GA-
315 PM EDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of central Macon and
southeastern Taylor Counties through 345 PM EDT...

At 315 PM EDT, a strong thunderstorm was over Garden Valley, or 10
miles southeast of Butler, moving east at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Butler, Oglethorpe, Montezuma, Marshallville, Reynolds, Ideal,
Whitewater State Park, Rupert, Garden Valley, Hicks, Potterville,
Winchester and Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3242 8435 3255 8431 3261 8419 3252 8401
      3251 8402 3251 8398 3248 8392 3236 8394
      3227 8406
TIME...MOT...LOC 1915Z 285DEG 13KT 3243 8415

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 8, 3:16 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 PM EDT Fri Jul 8 2022

GAZ068>070-081945-
Lamar GA-Upson GA-Pike GA-
316 PM EDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of southeastern Pike,
eastern Upson and southern Lamar Counties through 345 PM EDT...

At 316 PM EDT, a strong thunderstorm was near Atwater, or near
Zebulon, moving southeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Thomaston, Barnesville, Zebulon, Yatesville, Meansville, Aldora,
Lincoln Park, The Rock, Sunset Village, Atwater, Lifsey Springs,
Redbone Crossroads, Redbone, Logtown, Hannahs Mill and Piedmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3315 8432 3300 8404 3298 8404 3293 8409
      3293 8412 3290 8412 3275 8427 3299 8447
TIME...MOT...LOC 1916Z 313DEG 16KT 3300 8433

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 8, 3:36 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 PM EDT Fri Jul 8 2022

GAZ084-085-097-082000-
Wilkinson GA-Johnson GA-Laurens GA-
336 PM EDT Fri Jul 8 2022

...Strong thunderstorms will impact portions of northwestern Laurens,
southeastern Wilkinson and west central Johnson Counties through 400
PM EDT...

At 336 PM EDT, a line of strong thunderstorms was along a line
extending from near Nicklesville to near Chappells Mill to near
Dudley, and moving east at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dublin, Dexter, Dudley, Montrose, Harlow, Chappells Mill and
Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3242 8303 3249 8317 3249 8318 3263 8311
      3279 8308 3280 8296 3276 8296 3277 8292
      3259 8289
TIME...MOT...LOC 1936Z 283DEG 8KT 3275 8303 3262 8304 3251 8310

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 8, 3:42 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
342 PM EDT Fri Jul 8 2022

GAZ086-082015-
Emanuel GA-
342 PM EDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of central Emanuel
County through 415 PM EDT...

At 342 PM EDT, a strong thunderstorm was over Swainsboro, moving east
at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Swainsboro, Twin City, Nunez, Canoochee, Dellwood and Modoc.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3251 8243 3268 8242 3271 8217 3258 8214
      3247 8219
TIME...MOT...LOC 1942Z 270DEG 8KT 3258 8235

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 8, 3:56 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Fri Jul 8 2022

GAZ091-092-082030-
Schley GA-Marion GA-
356 PM EDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of southeastern Marion
and western Schley Counties through 430 PM EDT...

At 356 PM EDT, a strong thunderstorm was over Tazewell, or near Buena
Vista, moving southeast at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Buena Vista, Ellaville, Putnam, Murrays Crossroads, Tazewell, Doyle,
Draneville and Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3231 8459 3243 8447 3232 8426 3231 8426
      3221 8431 3217 8441 3217 8443 3216 8443
      3215 8445
TIME...MOT...LOC 1956Z 301DEG 7KT 3235 8447

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 8, 4:00 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
400 PM EDT Fri Jul 8 2022

GAZ093-094-082030-
Macon GA-Peach GA-
400 PM EDT Fri Jul 8 2022

...A strong thunderstorm will impact portions of northeastern Macon
and Peach Counties through 430 PM EDT...

At 400 PM EDT, a strong thunderstorm was centered near Fort Valley,
moving southeast at 5 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Fort Valley, Marshallville, Saint Louis and Miami Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3253 8399 3256 8396 3255 8394 3257 8394
      3259 8393 3262 8387 3256 8372 3253 8373
      3253 8375 3251 8375 3251 8379 3245 8380
      3244 8383 3246 8383 3246 8385 3240 8384
      3240 8394
TIME...MOT...LOC 2000Z 323DEG 5KT 3255 8389

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:05 PM EDTSpecial Weather StatementFFCJasper, Putnam25 min
Jul 7, 8:07 PM EDTSpecial Weather StatementFFCSumter23 min
Jul 7, 8:22 PM EDTSpecial Weather StatementFFCHouston23 min
Jul 7, 8:45 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones45 min
Jul 7, 8:47 PM EDTSpecial Weather StatementFFCHouston, Macon28 min
Jul 7, 9:05 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones25 min
Jul 7, 9:32 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Wilkinson28 min
Jul 7, 11:42 PM EDTSpecial Weather StatementFFCHeard33 min
Jul 8, 4:20 AM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more15 hr
Jul 8, 5:39 AM EDTRiver Flood WarningFFCGwinnett8 hr
Jul 8, 10:05 AM EDTSpecial Weather StatementFFCWilcox25 min
Jul 8, 11:49 AM EDTSpecial Weather StatementFFCDodge26 min
Jul 8, 12:56 PM EDTSpecial Weather StatementFFCUpson34 min
Jul 8, 1:10 PM EDTSpecial Weather StatementFFCBibb35 min
Jul 8, 1:33 PM EDTSpecial Weather StatementFFCBibb27 min
Jul 8, 1:56 PM EDTSpecial Weather StatementFFCLamar34 min
Jul 8, 2:01 PM EDTSpecial Weather StatementFFCButts29 min
Jul 8, 2:06 PM EDTSpecial Weather StatementFFCTroup24 min
Jul 8, 2:09 PM EDTSpecial Weather StatementFFCLamar36 min
Jul 8, 2:17 PM EDTSpecial Weather StatementFFCPulaski28 min
Jul 8, 2:38 PM EDTSpecial Weather StatementFFCLamar37 min
Jul 8, 2:54 PM EDTSpecial Weather StatementFFCWashington36 min
Jul 8, 3:12 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jul 8, 3:15 PM EDTSpecial Weather StatementFFCMacon, Taylor30 min
Jul 8, 3:16 PM EDTSpecial Weather StatementFFCUpson29 min
Jul 8, 3:32 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Taylor28 min
Jul 8, 3:36 PM EDTSpecial Weather StatementFFCWilkinson24 min
Jul 8, 3:42 PM EDTSpecial Weather StatementFFCEmanuel33 min
Jul 8, 3:46 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen29 min
Jul 8, 3:56 PM EDTSpecial Weather StatementFFCMarion, Schley34 min
Jul 8, 4:00 PM EDTSpecial Weather StatementFFCPeach30 min
Jul 8, 4:11 PM EDTSpecial Weather StatementFFCMacon34 min
Jul 8, 4:17 PM EDTSpecial Weather StatementFFCTreutlen28 min
Jul 8, 4:31 PM EDTSpecial Weather StatementFFCSchley, Sumter29 min
Jul 8, 4:42 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Treutlen33 min
Jul 8, 4:47 PM EDTSpecial Weather StatementFFCWilcox28 min
Jul 8, 5:00 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler, Wilcox45 min
Jul 8, 5:24 PM EDTSpecial Weather StatementFFCStewart36 min
Jul 8, 5:43 PM EDTSpecial Weather StatementFFCJeff Davis32 min
Jul 8, 5:50 PM EDTSpecial Weather StatementFFCBanks25 min
Jul 8, 5:57 PM EDTSpecial Weather StatementFFCJackson33 min
Jul 8, 6:09 PM EDTSpecial Weather StatementFFCPolk36 min
Jul 8, 6:38 PM EDTSpecial Weather StatementFFCChattooga37 min
Jul 8, 7:05 PM EDTSpecial Weather StatementFFCCobb25 min
Jul 8, 7:21 PM EDTSpecial Weather StatementFFCDade24 min
Jul 8, 7:22 PM EDTSpecial Weather StatementFFCFannin38 min
Jul 8, 7:40 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield35 min
Jul 8, 7:43 PM EDTSpecial Weather StatementFFCForsyth32 min
Jul 8, 7:46 PM EDTSpecial Weather StatementFFCUnion29 min
Jul 8, 7:52 PM EDTSevere Thunderstorm WarningFFCFannin, Union23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.